# SDR 2011FA0000303

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: General aviation
- Aircraft: N166AC
- Make and model: Beech 76
- Aircraft serial: ME263
- Aircraft time: 2,383 hours, 2,383 cycles
- Engine: Lyc O360A1D
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: 8859K44
- Part serial: NA
- Condition: Defective
- Location: Mlg
- Part time: 2,383 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTOR HANDLE BUMPED BY PILOT DURING LANDING, LANDING GEAR HANDLE DETENT WAS INEFFECTIVE ALLOWING GEAR TO BE SELECTED TO RETRACT POSITION, CAUSING RT LANDING GEAR TO COLLAPSE.  UPON FURTHER INSP IT WAS DISCOVERED THAT THE LANDING GEAR SELECTOR HANDLE HAS A SET SCREW, WHICH BECAME LOOSE AND THE SELECTOR HANDLE (WHICH IS THREADED) HAD BEEN TURNED IN, TURNING THE HANDLE IN RETRACTS THE DETENT PORTION OF THE SWITCH AND THE DETENT BECOMES INEFFECTIVE.  THIS ALLOWED THE GEAR HANDLE TO BE BUMPED INTO THE RETRACT POSITION.
